MathSciNet Relay Station
MathSciNet bibliographic data
MR786350 14E05 (11J99 14G25 14J30)
Beauville, Arnaud; Colliot-Thélène, Jean-Louis; Sansuc, Jean-Jacques; Swinnerton-Dyer, Peter Variétés stablement rationnelles non rationnelles. (French) [Nonrational stably rational varieties] Ann. of Math. (2) 121 (1985), no. 2, 283–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement